My doctor just put me on Celexa, I take it early early in the morning and I feel extremly drowsey during the day and as it wears off during the later part of the day I feel very hyper and my heart seems to be beating faster as if I just did a work out? Is this normal in the first couple of weeks of taking this until my body gets use to it? Will those feelings go away and will I start to feel more babalnced I am on 20 milligrams
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...